# SDR ABXR2020032000016

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N360CM
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 99,843 hours, 16,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 95446105
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR NEEDS INSTALLED AT STA 1043 RBL 54.75-RBL 74.75 MAIN DECK FLOOR PANEL AND INTERCOSTAL DAMAGE. INSTALLED INTERIM REPAIR AT STA 1043 RBL 54-75-74.75 MAIN  DECK FLOOR TRACK DAMAGE IAW B767-300 SRM 51-40-05 51-40-02 P.9 AND AMES INTERM REPAIR DOC 47400REA06.
